Day 13/14 Restylane fillers on nose. Is this a bruise and will it fade soon? (photo)

It's been 13/14 days since I got restylane fillers in my nose and lips. My nose has a red/pink/brown mark above where the filler was injected (mark is on dorsal) . It seems to be fading but I'm not sure. Is it a bruise or something else? Is it normal to have a red mark after restylane?

Doctor Answers (2)

Bruising is a common side effect of nose injections and typically lasts 2 weeks.

+1
Bruising is a common side effect of nose injections and typically lasts 2 weeks. A small population of patients may experience a bruise for 3 weeks. If the area is resolving it is most likely a bruise slowly dissolving. If the area becomes more uncomfortable and the color is getting darker, schedule an appointment with your injector to be assessed. 

All the Best. 


Toronto Plastic Surgeon
5.0 out of 5 stars 175 reviews

Mark on nose after filler

+1
If your site is lightening in color then it most likely was a bruise and it's fading. If you don't have any bumps or pain or significant swelling, then most likely just a bruise was there from the injection and it's resolving. Swelling and bruising are the most common "side effects" from fillers and thin skinned areas like the nose tend to bruise more than other sites and last a bit longer.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.